Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 918905, 5 pages
http://dx.doi.org/10.1155/2013/918905
Research Article

Further Results on Colombeau Product of Distributions

1Faculty of Electrical Engineering and Informational Technologies, Saints Cyril and Methodius University of Skopje, Karpos II bb, 1000 Skopje, Macedonia
2Faculty of Computer Sciences, Goce Delčev University of Štip, Krste Misirkov, Br 10A, 2000 Štip, Macedonia

Received 10 August 2012; Revised 28 November 2012; Accepted 10 December 2012

Academic Editor: Shyam Kalla

Copyright © 2013 Biljana Jolevska-Tuneska and Tatjana Atanasova-Pacemska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Biljana Jolevska-Tuneska and Tatjana Atanasova-Pacemska, “Further Results on Colombeau Product of Distributions,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 918905, 5 pages, 2013. https://doi.org/10.1155/2013/918905.